# SDR DALA12001183122

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 30,998 hours, 16,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 262HG IS DELAMINATED,  FABRICATED NEW IAW FLOOR PANEL DWG 3D25-40640.  DAMAGE DIM. L=2.50 INCH W=2.50 INCH.
